advertisement
Question
Posted by: Reaper | 2009/02/01

Too much aspirin

Hi,
I just took 89 aspirin (300mg).
What is likely to actually happen?

I weigh 100kg so that comes down to 267mg/kg.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

A dose this high will have serious consequences, and mays cause coma/death death if not treated.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement